# SDR DALA2018092405733

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,681 hours, 23,335 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ODOR IN CABIN WITH APU AND PACKS ON. OIL LIKE SMELL. FOUND APU COOLING FAN LEAKING OIL. REMOVED AND REPLACED COOLING FAN IAW AMM. OPERATION AND LEAK CHECK OK.
